Skip to Content

Join the 'Lamictal' group to help and get support from people like you.

Lamictal Questions (Page 3)


We found 619 questions associated with the 'Lamictal' topic.

Lamictal too activating?

Posted 20 Jan 2018 by Leadore 3 answers

I started on a very low dose (12,5 mg) because I’m sensitive. Been on it for 4 days and yd I was so hyper. I hate meds that activates me because I have more problem being calm and relax already. Is this how Lamictal will be or is it just startup?

My Lamictal was changed to a different generic can the new one cause itchy feet and hands?

Posted 8 Feb 2018 by Polar 1 answer

My pharmacy is using a new drug manufacturer and I've taken the new pills for about a week and now I have itchy hands and the soles of my feet are itching too, could this be a possible side effect from a filler in the new drug, this never happened before until I started taking the Lamictal ...

Any one experience exhaustion on lithium and Trileptal?

Posted 2 Feb 2018 by Concat5 1 answer

I am bipolar 2, take 900mg lithium and 600 mg Trileptal with 5 mg Trintellix to help w endless depression. I feel brain fog, and have gained weight, 10lbs (I'm 5'2).I can't focus . I have tried Lamictal, this is super agitating, as are many atypical antipsychotics. Advice, ...

Is it safe to take 100mg. Zoloft once a day, Lamictal 25mg. twice a day and was put on Tamiflu toda?

Posted 7 Feb 2018 by DallensMom 0 answers

Are there any interactions when taking 100 mg. of Zoloft daily and Lamictal 25mg. twice daily then put on Tamiflu today after testing positive for Type A flu. The Tamiflu will just be taken for about a week. I just want to make sure there are no drug interactions and that it's safe

A question about side effects?

Posted 22 Jan 2018 by amygirl70 2 answers

I started on Lamictal for bipolar about 5 months ago. I got up to 100mg but I was having terrible mind fogginess so they brought me to 75mg. I have always had this little jerk motion with my head since I started Lamictal. But it seems to be worse. Is this a normal side effect? I appreciate any ...

When does Lamictal work?

Posted 11 Jan 2018 by Aus005 1 answer

I've been on it for 8 days so far at 2x25mg but so far not really noticing a difference seem a bit more depressed ever since my anxiety got triggered good it comes and goes throughout the day the sadness when did you think maybe ill start noticing a difference?

Latuda - Starting Latuda will it help?

Posted 19 Dec 2017 by BPNewby 4 answers

I was recently diagnosed with Bipolar 2. Before I was diagnosed my Dr. was suspicious I might be BP so I started taking Lamictal for about 8 weeks and when my dose was uped to 200mg I instantly started getting very irrational, having rages, and anger issues. I lashed out at my wife and children and ...

Is anyone taking more that 300mg of Lamictal?

Posted 27 Nov 2017 by Md97756 6 answers

I am bipolar II and have been taking 300mg of Lamictal for a few years. My depression is getting quite bad again. I have no motivation, in fact it’s jard to even get up and get dressed. I am worried about increasing my dose anymore but I am not sure what else to do. I am on Seroquel and ...

Does Lamictal Affects Hormone Levels?

Posted 24 Aug 2015 by DMAN123 2 answers

Greetings, I started Lamictal a couple of weeks ago as an add on to Wellbutrin XR. I also believe I was prescribed Lamictal as mood stabilizer as well since I’m titrating my dose up every 2 weeks. Next time I see my pdoc my dosage will be increase to 100 mg. (unless I opt out on increasing ...

Switching from moclobomide to Lexapro?

Posted 9 Jan 2018 by Sharfman 0 answers

I suffer from major depression, anxiety and mood disorder and have been on Lamictal 200mg for 7 years. I did take anti depressants on and off over this period and never really found one that I felt comfortable with. Last year I was put on moclobomide which has helped tremendously for anxiety ( i no ...

I have been diagnosed with esophagattis after taking Lamictal for months. How long will it last?

Posted 31 Dec 2017 by Mj1965 0 answers

Symptoms are sore throat, trouble swallowing pills, cough. My doctor has raised the dose and it is getting worse.

Has anyone experienced hypomania while on a very low dose of Lamictal?

Posted 1 Nov 2017 by SouthYazzy 1 answer

Hi All, I'm just wondering if anyone has experience Hypomania and is positive that it's come from Lamictal? I have read lots online about people on Lamictal and various other meds (psychotropics, antidepressants, mood stabilizers etc) and tell me they've experience hypomania ...

Shivering and chills on Lamictal?

Posted 6 Dec 2017 by Bellatori 1 answer

Hi Everyone, I've been 9 days on Lamictal and the shivering and goosebumps won't seem to subside. I feel cold a lot and I feel my neck and shoulder pain increase. Is this a typical reaction? I do have some itchiness but no hives. I have started and stopped so many medications in the ...

Lamotrigine - Lamictal with Depakote?

Posted 15 Dec 2017 by bird123 0 answers

I have been taking Lamictal intially 100x2 twice a day. Was doing excellent with NO seizures for over 3 years. All of a sudden have had a hand full of partial that last for mere seconds. Doctor increased my dose to 100x3 twice a day. It did NOT help. Now the doctor is adding Depakote. All the ...

Page 1 2 3 4 5 ... Next

Ask a Question

Further Information

Related Condition Support Groups

Bipolar Disorder, Schizoaffective Disorder, Epilepsy, Seizure Prevention, Seizure Prophylaxis

Lamictal Patient Information at

Search this Group